Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Boroński, Jan P. and Oprocha, Piotr 2015. On Entropy of Graph Maps That Give Hereditarily Indecomposable Inverse Limits. Journal of Dynamics and Differential Equations,

    Roe, Robert P. 1993. Dynamics and indecomposable inverse limit spaces of maps on finite graphs. Topology and its Applications, Vol. 50, Issue. 2, p. 117.

  • Ergodic Theory and Dynamical Systems, Volume 8, Issue 3
  • September 1988, pp. 331-349

A method for constructing attractors

  • Marcy Barge (a1)
  • DOI:
  • Published online: 01 September 2008

A procedure is developed for constructing C1 diffeomorphisms of the two sphere having inverse limits of certain interval maps as attractors. The method is carried out for a particular interval map yielding a diffeomorphism with a transitive non-hyperbolic attractor.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Bi]R. H. Bing . Snake-like continua. Duke Math. J. (3) 18 (1951), 653663.

[Br]M. Brown . Some applications of an approximation theorem for inverse limits. Proc. Amer. Math. Soc. 11 (1960), 478483.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *